RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 1, Pages 165–177 (Mi timm787)  

This article is cited in 3 scientific papers (total in 3 papers)

Strictly Deza line graphs

V. V. Kabanovab, A. V. Mityaninac

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University
c Chelyabinsk State University

Abstract: For a given graph $G$, its line graph $L(G)$ is a graph such that its vertices represent the edges of $G$ and two vertices are adjacent if and only if the corresponding edges of $G$ have exactly one common vertex. A $k$-regular graph of diameter 2 with $v$ vertices is called a strictly Deza graph with parameters $(v,k,b,a)$ if it is not strongly regular and any two vertices have either $a$ or $b$ common neighbors. We present a classification of strictly Deza graphs that are line graphs.

Keywords: line graphs, strictly Deza graphs.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 285, suppl. 1, S78–S90

Bibliographic databases:

UDC: 519.172.4
Received: 02.09.2011

Citation: V. V. Kabanov, A. V. Mityanina, “Strictly Deza line graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 1, 2012, 165–177; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S78–S90

Citation in format AMSBIB
\Bibitem{KabMit12}
\by V.~V.~Kabanov, A.~V.~Mityanina
\paper Strictly Deza line graphs
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 1
\pages 165--177
\mathnet{http://mi.mathnet.ru/timm787}
\elib{http://elibrary.ru/item.asp?id=17358686}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 285
\issue , suppl. 1
\pages S78--S90
\crossref{https://doi.org/10.1134/S0081543814050083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338337200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903315429}


Linking options:
  • http://mi.mathnet.ru/eng/timm787
  • http://mi.mathnet.ru/eng/timm/v18/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mityanina, “O $K_{1,3}$-svobodnykh grafakh Deza diametra bolshe dvukh”, Tr. IMM UrO RAN, 20, no. 2, 2014, 238–241  mathnet  mathscinet  elib
    2. A. V. Mityanina, “On $K_{1,3}$-free strictly Deza graphs”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 159–162  mathnet  crossref  mathscinet  isi  elib
    3. V. V. Kabanov, A. V. Mityanina, “Claw-free strictly Deza graphs”, Sib. elektron. matem. izv., 14 (2017), 367–387  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:327
    Full text:85
    References:43
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019